Alert archive / California / Flash Flood Warnings in 2012

Flash Flood Warning 226, NWS Las Vegas, NV

October 12, 2012Inyo County, California; Nye County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Oct 12, 2012, 12:03 AM PDT for Inyo County, California; Nye County, Nevada. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2012, 12:03 AM PDT (07:03 UTC)
Expired
Oct 12, 2012, 1:30 AM PDT
In force
87 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Inyo County, CA, Nye County, NV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS55 KVEF 120703
FFWVEF
CAC027-NVC023-120830-
/O.NEW.KVEF.FF.W.0226.121012T0703Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1203 AM PDT FRI OCT 12 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL INYO COUNTY IN EASTERN CALIFORNIA...
  SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 130 AM PDT.

* AT 1157 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTHWEST OF DEATH
  VALLEY JUNCTION...OR 23 MILES SOUTHEAST OF FURNACE CREEK. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  FURNACE CREEK...DEATH VALLEY JUNCTION AND TEXAS SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.

&&

LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
      3612 11640 3620 11693

$$

JENSEN
2 follow-up statements
964 
WGUS75 KVEF 120734
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1234 AM PDT FRI OCT 12 2012

CAC027-NVC023-120830-
/O.CON.KVEF.FF.W.0226.000000T0000Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-NYE NV-
1234 AM PDT FRI OCT 12 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM PDT FOR SOUTH
CENTRAL NYE AND EAST CENTRAL INYO COUNTIES...

AT 1227 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR DEATH VALLEY JUNCTION...OR 24 MILES NORTH OF SHOSHONE.
THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
FURNACE CREEK AND TEXAS SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
      3612 11640 3620 11693

$$
KENNEDY
010 
WGUS75 KVEF 120824
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
124 AM PDT FRI OCT 12 2012

CAC027-NVC023-120833-
/O.EXP.KVEF.FF.W.0226.000000T0000Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-NYE NV-
124 AM PDT FRI OCT 12 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM PDT FOR SOUTH 
CENTRAL NYE AND EAST CENTRAL INYO COUNTIES...

HEAVY RAINFALL HAS LARGELY ENDED IN THE VICINITY OF FURNACE 
CREEK...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
      3612 11640 3620 11693

$$
KENNEDY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 8:50 PM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Oct 11, 8:50 PM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
850 PM PDT THU OCT 11 2012

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN
CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO THE AREA THROUGH FRIDAY. WITH COLDER AIR MOVING
INTO THE REGION FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000
FEET WILL SEE THE FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN
SEVERAL DEGREES BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING
TREND CAN BE EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT
WEEK. &&

.UPDATE...UPPER LOW OVER THE SOUTHERN CALIFORNIA COAST CONTINUING TO
KEEP VERY UNSTABLE CONDITIONS ACROSS MUCH OF THE CWA THIS EVENING.
THIS CONTINUES TO RESULT IN WIDESPREAD SHOWERS/THUNDERSTORMS OVER
MUCH OF INYO/EASTERN SAN BERNARDINO/NORTHERN MOHAVE/AND EXTREME
SOUTHERN NEVADA THIS EVENING WITH NUMEROUS FLASH FLOOD WARNINGS
BEING ISSUED AND THE OCCASIONAL SEVERE THUNDERSTORM WARNING. SEE
LITTLE CHANGE FOR THE REMAINDER OF THE EVENING INTO TONIGHT AS THE
UPPER LOW BEGINS TO SHIFT EAST...BUT KEEPING THE UNSTABLE CONDITIONS
GOING THROUGH THE NIGHT AS THE COLD POOL ALOFT ASSOCIATED WITH THE
LOW MOVES OVER SOUTHERN NEVADA FRIDAY MORNING. CURRENT SHORT TERM
FORECAST IS ON TRACK AND DO NOT PLAN ANY UPDATES THIS EVENING.
&&

.PREV DISCUSSION...
330 PM PDT THU OCT 11 2012

.SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL
GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY
MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO
AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED
FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO
LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED
TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS
DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN
BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK
COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE
BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE
BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES
AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH
OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER
SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL
ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY
TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH
TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE
LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH
WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME
SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4
INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN
TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO
NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS
ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND
MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING.
TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY
AS HIGH PRESSURE WORKS INTO THE REGION.

.LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS
DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST
THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH
MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN
TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES
ABOVE NORMAL ON AVERAGE.
&&

.AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING
WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A
DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS
VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS
EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12
KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON.
SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY
SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY
HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT
THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS
MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN
BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL
MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY
HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO
MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN
AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN
CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW
LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY
BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD
FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT
KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY
SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...JENSEN
PREV DISCUSSION...GORELOW/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 AM PDT THU OCT 11 2012

AZZ001>003-036-CAZ519>527-NVZ014>022-120700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST
THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA
LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST
ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE
POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS
POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO
60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY
BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY
AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND
CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 11, 9:00 PM PDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             4 NE GREEN VALLEY       36.09N 115.03W
10/11/2012  E1.00 INCH       CLARK              NV   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL WAS REPORTED ON HOLLYWOOD
            BOULEVARD IN EAST LAS VEGAS. THE WINDSHIELD ON ONE CAR
            WAS CRACKED.

&&

STACHELSKI
Local storm report, Oct 11, 9:01 PM PDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
901 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 SSE GREEN VALLEY      36.02N 115.05W
10/11/2012  E0.88 INCH       CLARK              NV   TRAINED SPOTTER

            NICKEL SIZED HAIL FELL FROM 2030 TO 2035.

&&

METZGER
Local storm report, Oct 11, 9:15 PM PDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             5 NNW LAS VEGAS         36.25N 115.18W
10/11/2012  E0.88 INCH       CLARK              NV   TRAINED SPOTTER

0912 PM     HEAVY RAIN       5 N LAS VEGAS           36.24N 115.16W
10/11/2012  M1.81 INCH       CLARK              NV   MESONET

            A STORM TOTAL OF 1.81 INCHES WAS MEASURED AT AN AUTOMATED
            RAIN GAUGE NEAR CAMINO EL NORTE AND CRAIG ROAD IN NORTH
            LAS VEGAS SINCE 3 PM ON 10/10/12. 0.94 INCH FELL IN 30
            MINUTES FROM 840 PM TO 910 PM ON 10/11/12.

&&

STACHELSKI
Local storm report, Oct 11, 9:34 PM PDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
934 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      22 W SHOSHONE           35.90N 116.66W
10/11/2012                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS BADWATER RD IS CLOSED DUE TO FLASH FLOODING.

0900 PM     FLASH FLOOD      4 ENE LAS VEGAS         36.19N 115.08W
10/11/2012                   CLARK              NV   TRAINED SPOTTER

            8 INCHES OF WATER FLOWING DOWN THE CENTER OF OWENS AVE.

&&

METZGER
Local storm report, Oct 11, 9:48 PM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      3 E LAS VEGAS           36.16N 115.09W
10/11/2012                   CLARK              NV   TRAINED SPOTTER

            6 INCHES OF FLOWING WATER WITH ROCKS AND DEBRIS AT
            GILMORE AND EL CAPITAN.

&&

METZGER
Local storm report, Oct 11, 10:12 PM PDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1012 PM PDT THU OCT 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      1 W LAS VEGAS           36.17N 115.16W
10/11/2012                   CLARK              NV   DEPT OF HIGHWAYS

            RAMP FROM I 15 NORTH TO US 95 NORTH IS CLOSED DUE TO 6 TO
            12 INCHES OF WATER ON THE ROADWAY.

0925 PM     FLASH FLOOD      6 NE LAS VEGAS          36.24N 115.09W
10/11/2012                   CLARK              NV   NWS EMPLOYEE

            OVER 6 INCHES OF WATER FLOWING DOWN CRAIG ROAD

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 5:02 PM PDTFlash Flood WarningVEFInyo88 min
Oct 11, 5:25 PM PDTFlash Flood WarningVEFInyo95 min
Oct 11, 5:25 PM PDTSevere Thunderstorm WarningVEFInyo35 min
Oct 11, 5:52 PM PDTSevere Thunderstorm WarningVEFInyo53 min
Oct 11, 6:47 PM PDTSevere Thunderstorm WarningVEFInyo12 min
Oct 11, 7:28 PM PDTFlash Flood WarningVEFInyo92 min
Oct 11, 8:35 PM PDTFlash Flood WarningVEFSan Bernardino115 min
Oct 11, 6:45 PM PDTFlash Flood WarningVEFClark2 hr
Oct 11, 7:56 PM PDTFlash Flood WarningVEFClark80 min
Oct 11, 8:12 PM PDTSevere Thunderstorm WarningVEFClark48 min
Oct 11, 8:21 PM PDTFlash Flood WarningVEFClark114 min
Oct 11, 8:57 PM PDTSevere Thunderstorm WarningVEFClark48 min
Oct 11, 9:07 PM PDTFlash Flood WarningVEFClark113 min
Oct 11, 9:40 PM PDTSevere Thunderstorm WarningVEFClark27 min
Oct 11, 10:15 PM PDTFlash Flood WarningVEFClark2 hr
Oct 11, 10:42 PM PDTFlash Flood WarningVEFClark94 min
Oct 12, 12:28 AM PDTSevere Thunderstorm WarningVEFLincoln32 min
Oct 12, 1:43 PM PDTFlash Flood WarningVEFClark2 hr

Nearby

Flash Flood Warnings in California, 2012Flash Flood Warnings in Nevada, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.